# SDR SWAA2020042035870

- Difficulty date: April 2, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR IS DENTED AT PREVIOUS REPAIR; BS 255; LBL 5 / COCKPIT FLOOR BODY STA. 255 LBL 5 WAS REPAIRED IAW EA 1-A53-33179 REV IR DATED 05/28/2019 CATAGORY A REPAIR
